JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTERVAL-VALUED FUZZY GROUP CONGRUENCES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 38, Issue 2,  2016, pp.403-423
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2016.38.2.403
 Title & Authors
INTERVAL-VALUED FUZZY GROUP CONGRUENCES
Lee, Jeong Gon; Hur, Kul; Lim, Pyung Ki;
  PDF(new window)
 Abstract
We introduce the concepts of interval-valued fuzzy complete inner-unitary subsemigroups and interval-valued fuzzy group congruences on a semigroup. And we investigate some of their properties. Also, we prove that there is a one to one correspondence between the interval-valued fuzzy complete inner-unitary subsemigroups and the interval-valued fuzzy group congruences on a regular semigroups.
 Keywords
interval-valued fuzzy set;interval-valued fuzzy congruence;interval-valued fuzzy (complete) inner-unitary subsemigorup;interval-valued fuzzy group congruence;
 Language
English
 Cited by
 References
1.
R. Biswas, Rosenfeld's fuzzy subgroups with interval-valued membership functions, Fuzzy set and systems, 63 (1995), 87-90.

2.
M. Cheong and K. Hur, Interval-valued fuzzy ideals and bi-ideals of a semigroup, IJFIS, 11 (2011), 259-266. crossref(new window)

3.
J. Y. Choi, S. R. Kim and K. Hur, Interval-valued smooth topological spaces, Honam Math.J., 32(4) (2010), 711-738. crossref(new window)

4.
M.B.Gorzalczany, A method of inference in approximate reasoning based on interval-values fuzzy sets, Fuzzy sets and Systems, 21 (1987), 1-17. crossref(new window)

5.
S. Y. Jang, K. Hur and P. K. Lim, Interval-valued fuzzy normal subgroups, IJFIS, 12(3) (2012), 205-214. crossref(new window)

6.
J. M. Howie, An Introduction to Semigroup Theory, Academic Press, New York, 1976.

7.
K.Hur, J. G. Lee and J. Y. Choi, Interval-valued fuzzy relations, JKIIS, 19(3) (2009), 425-432.

8.
H. Kang, Interval-valued fuzzy subgroups and homomorphisms, Honam Math.J., 33(4) (2011), 499-518. crossref(new window)

9.
H. Kang and K.Hur, Interval-valued fuzzy subgroups and rings, Honam Math.J., 32(4) (2010), 593-617. crossref(new window)

10.
K. C. Lee, H. Kang and K.Hur, Interval-valued fuzzy generalized bi-ideals of a semigroup, Honam Math.J., 33(4) (2011), 603-611. crossref(new window)

11.
J. G. Lee, K. Hur and P. K. Lim, Interval-valued fuzzy congruences on a semigroup, IJFIS, 13(3) (2013), 231-244. crossref(new window)

12.
T.K.Mondal and S.K.Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math., 30(1) (1999), 20-38.

13.
M. K. Roy and R. Biswas, I-v fuzzy relations and Sanchez's approach for medical diagnosis, Fuzzy set and systems, 47 (1992), 35-38. crossref(new window)

14.
L.A.Zadeh, Fuzzy sets, Inform and Control, 8 (1965), 338-353. crossref(new window)

15.
L.A.Zadeh, The concept of a linguistic variable and its application to approximate reasoning-I, Inform. Sci, 8 (1975), 199-249. crossref(new window)

16.
C.Zhang, Group congruences on a regular semigroup, J.Shandong Univ., 4 (1995), 376-384.

17.
L.A.Zadeh, Fuzzy complete inner-unitary subsemigroups and fuzzy group congruences on a regular semigroup, Fuzzy Sets and Systems, 112 (2003), 327-332.